Vol. 98, No. 2, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Evenly distributed subsets of Sn and a combinatorial application

Ky Fan

Vol. 98 (1982), No. 2, 323–325
Abstract

A family of nonempty subsets of the n-sphere Sn is said to be evenly distributed if every open hemisphere contains at least one set of . This paper first proves an antipodal theorem for evenly distributed families of nonempty closed subsets of Sn, and then applies it to improve a recent combinatorial result of Kneser-Lovász-Bárány.

Mathematical Subject Classification 2000
Primary: 54H25
Secondary: 05C15
Milestones
Received: 15 April 1981
Published: 1 February 1982
Authors
Ky Fan